# SDR CALA2025042504221

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 51,551 hours, 18,248 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40022
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON R/H HORIZONTAL STAB LOWER SKIN RIB #3 STA.111.10. (REF AAR N/R 9957336) ACCOMPLISHED REPAIR PER ECRA 5510-03278 PART 1. WORK ACP AAR MIB NON ROUTINE 9957336   INSP V915555. THIS IS A CATEGORY B REPAIR REQUIRING REPETITIVE INSPECTIONS PER PART 3. ESFR CREATED LOGPAGE READY FOR THE ESFR TO BE CREATED, WHICH JESSICA TRIED ALREADY. ESFR UPDATED ACCOMPLISHED REPAIR AT RH HORIZONTAL STAB LOWER SKIN AT RIB #3 STA 111.1 AS PER ECRA 5510-03278, AFTER THE ACCUMULATION OF 55,900 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 56,000, PERFORM AN INSPECTION OF THE REPAIR TO THE RIGHT HORIZONAL STABILIZER LOWER INSPAR SKIN COMMON TO THE REAR SPAR AT SSTA 111.10 ON AIRCRAFT N77430 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5510-03278, AFTER THE ACCUMULATION OF 54,000 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 54,900, PLANNING TO CONTACT ENGINEERING FOR THE INSPECTION REQUIREMENTS OF THE REPAIR TO THE RIGHT HORIZONAL STABILIZER LOWER INSPAR SKIN COMMON TO THE REAR SPAR AT SSTA 111.10 ON AIRCRAFT N77430 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5510-03278. WORK ACCOMPLISHED BY V913189. COMPLIED WITH.
